alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : VENKATESWARLU, B. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Venkateswarlu, B. et al. On a subclass of meromorphic functions with positive coefficients defined by rapid operator. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.553-568. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Thirupathi Reddy, P. and Venkateswarlu, B. A certain subclass of uniformly convex functions defined by Bessel functions. Proyecciones (Antofagasta), Dec 2019, vol.38, no.4, p.719-731. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information